# SDR FDKA200610307

- Difficulty date: October 27, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 14,453 hours, 13,064 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 83990168
- Part serial: 08975
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 1,420 hours, 1,171 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6081 CAE- MCO (0505 PHX LCL).  AIRCRAFT ABORTED TAKEOFF DUE TO E2 REVERSER DISAGREE MESSAGE ON TAKEOFF ROLL.  MX REMOVED AND REPLACED UPPER T/R STOW SWITCH.
